Mathematical Logic Quarterly

Table of Contents

Volume 63 Issue 1-2 (April 2017)

1-154, NA-NA

Cover Picture

Cover Picture

  • Author:
  • Pub Online: Apr 28, 2017
  • DOI: 10.1002/malq.201770010 (p 1-1)

Issue Information

Issue Information

  • Author:
  • Pub Online: Apr 28, 2017
  • DOI: 10.1002/malq.201770011 (p NA-NA)

Contents

Contents: (Math. Log. Quart. 1‐2/2017)

  • Author:
  • Pub Online: Apr 28, 2017
  • DOI: 10.1002/malq.201770001 (p 3-5)

Original Papers

Homogeneous 1‐based structures and interpretability in random structures

  • Author: Vera Koponen
  • Pub Online: Apr 28, 2017
  • DOI: 10.1002/malq.201400096 (p 6-18)

A Groszek‐Laver pair of undistinguishable E0 ‐classes

  • Author: Mohammad Golshani, Vladimir Kanovei, Vassily Lyubetsky
  • Pub Online: Mar 31, 2017
  • DOI: 10.1002/malq.201500020 (p 19-31)

Random ℓ‐colourable structures with a pregeometry

  • Author: Ove Ahlman, Vera Koponen
  • Pub Online: Mar 31, 2017
  • DOI: 10.1002/malq.201500006 (p 32-58)

Monomial ideals and independence of IΣ2

  • Author: Florian Pelupessy
  • Pub Online: Mar 15, 2017
  • DOI: 10.1002/malq.201500035 (p 59-65)

Incomparable ω 1 ‐like models of set theory

  • Author: Gunter Fuchs, Victoria Gitman, Joel David Hamkins
  • Pub Online: Mar 31, 2017
  • DOI: 10.1002/malq.201500002 (p 66-76)

Precisely controlling level by level behavior

  • Author: Arthur W. Apter
  • Pub Online: Mar 15, 2017
  • DOI: 10.1002/malq.201500018 (p 77-84)

Generalising the fan theorem

  • Author: Silvio Valentini
  • Pub Online: Apr 28, 2017
  • DOI: 10.1002/malq.201500016 (p 85-93)

On the strength of a weak variant of the axiom of counting

  • Author: Zachiri McKenzie
  • Pub Online: Mar 24, 2017
  • DOI: 10.1002/malq.201600004 (p 94-103)

Linear extension operators for continuous functions on definable sets in the p ‐adic context

  • Author: Athipat Thamrongthanyalak
  • Pub Online: Apr 28, 2017
  • DOI: 10.1002/malq.201500079 (p 104-108)

A note on prime models in weakly o‐minimal structures

  • Author: Somayyeh Tari
  • Pub Online: Mar 31, 2017
  • DOI: 10.1002/malq.201600029 (p 109-113)

Interpreting weak Kőnig's lemma in theories of nonstandard arithmetic

  • Author: Bruno Dinis, Fernando Ferreira
  • Pub Online: Dec 07, 2016
  • DOI: 10.1002/malq.201600066 (p 114-123)

Forcing with adequate sets of models as side conditions

  • Author: John Krueger
  • Pub Online: Mar 31, 2017
  • DOI: 10.1002/malq.201400022 (p 124-149)
Page:   1 2 Next

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.